# SDR DLM88021033

- Difficulty date: September 3, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 37,700 hours, 30,565 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 290051518
- Condition: Leaking
- Location: Lt Thr Rev Cont
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT HYD QTY ON LEFT SIDE ENGINE DROPS TO 3/4 QT    FOLLOWED POM PROCEDURES AND SHUT OFF HYD PUMPS ON LEFT SIDE UNTI CONFIGURING FOR LANDING.                               CORR ACT.  FOUND LINE LEAKING AT LEFT THRUST REVERSER       MODULE. REPLACED LINE AND LEAK CHECKED. PERFORMED OPN 5089. CHECKS GOOD.
